RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 254, Number 5, Pages 1044–1047 (Mi dan43955)  

MATHEMATICS

On a criterion for the equality $D_A=D_{A^*}$ for dissipative operators

G. M. Gubreev, A. I. Kovalenko

Simferopol State University

Full text: PDF file (463 kB)

Bibliographic databases:
UDC: 517.432
Presented: ֻ. ִ. װאההווג
Received: 19.05.1980

Citation: G. M. Gubreev, A. I. Kovalenko, “On a criterion for the equality $D_A=D_{A^*}$ for dissipative operators”, Dokl. Akad. Nauk SSSR, 254:5 (1980), 1044–1047

Citation in format AMSBIB
\Bibitem{GubKov80}
\by G.~M.~Gubreev, A.~I.~Kovalenko
\paper On a criterion for the equality $D_A=D_{A^*}$ for dissipative operators
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 254
\issue 5
\pages 1044--1047
\mathnet{http://mi.mathnet.ru/dan43955}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0592675}
\zmath{https://zbmath.org/?q=an:0482.47014}


Linking options:
  • http://mi.mathnet.ru/eng/dan43955
  • http://mi.mathnet.ru/eng/dan/v254/i5/p1044

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019